Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I ve been experiencing a squeezing sensation in my heart, please help

I've been experiencing over the past 2 months a squeezing sensation in my heart that mildly hurts along with occasional loss of sensation in my arms mostly on my left arm,Ive had history of chronic nose bleeding with no apparent cause, and also Ive had two episodes years ago of massive pain in my heart it felt like every time my heart took a beat the pain was massive but subsided after about 30-45 min. i just wanna what it might be i haven't been able to go to the doctors because i don't have health insurance and my parents aen really convinced.any help would be appreciated. I'm 17 years old, 6'2", slightly overweight,exercise moderately and eat a good portion of healthy food, don't smoke or drink
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
If you aren't 18 yet, then you're on your parents health insurance or you're eligible for Medicaid in 50 states, and you're on yahoo answers USA so unless you posted your question in the wrong place, that medicaid info applies to you. It sounds like you've already decided that these symptoms you have MUST be a heart attack and I don't know how willing you're going to be to accept any answers that contradict your theory. The nosebleeds, amidst many other reasons that I know of, could be a result of high blood pressure. But you've had them since forever and presumably have been to the Dr. at least once between the time that they started and now. So if they have been caused by high blood pressure this entire time then it would have been caught. Besides, nosebleeds would be just as common as an aneurysm anywhere else in your body if the cause were blood pressure. If these episodes were heart attacks then you would also have had cold clammy skin, it would have been hard to breath and it would have hurt so much that you wouldn't have been able to sit there and wonder whether it was actually a heart attack or not. You would have also felt incredibly weak. The symptoms you've listed sound more like indigestion than heart problems. Eating healthily(beans, dairy) can upset your stomach, cause gas(which explains an enormous percentage of upper torso pain even in your shoulders or back), and if your diet restricts any one major food group then you could experience anything from anemia to hyperactivity. Indigestion, in addition to the nation recognizing the obesity problem by publicizing every vaguely obesity related heart attack they can find, is probably causing you anxiety. Anxiety can give you every symptom in the book, numbness and tingling in your limbs is extremely common, tightness or heaviness in your chest is another common one, cold sweats and and a feeling of impending doom are symptoms of a panic attack but they are also the symptoms of a heart attack. However, in a panic attack you would be hyperventilating and with a heart attack it would feel like you were literally too weak to breath, you would probably even fall down. You're supposed to take an aspirin at the first sign of a heart attack, so next time you feel symptoms, take one aspirin. If you have problems with bleeding then more than one aspirin could be bad, because aspirin thins your blood out. Try to just concentrate on breathing slowly and relaxing the muscles in your body the next time you feel those pains. If it's indigestion you could try taking tums or pepto bismol, it could at least help you rule out possibilities which is the right thing to do if you truly want to find out what's wrong. Good luck, I hope everything works out for you.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor